RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1961, Volume 60, Pages 101–144 (Mi tm1486)  

This article is cited in 5 scientific papers (total in 5 papers)

Construction of envelopes of holomorphy for regions of a special type and their application

V. S. Vladimirov


Full text: PDF file (4051 kB)

Bibliographic databases:

Document Type: Article

Citation: V. S. Vladimirov, “Construction of envelopes of holomorphy for regions of a special type and their application”, Collection of articles. To the 60th anniversary of academician Mikhail Alekseevich Lavrent'ev, Trudy Mat. Inst. Steklov., 60, Acad. Sci. USSR, Moscow, 1961, 101–144

Citation in format AMSBIB
\Bibitem{Vla61}
\by V.~S.~Vladimirov
\paper Construction of envelopes of holomorphy for regions of a special type and their application
\bookinfo Collection of articles. To the 60th anniversary of academician Mikhail Alekseevich Lavrent'ev
\serial Trudy Mat. Inst. Steklov.
\yr 1961
\vol 60
\pages 101--144
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=147173}
\zmath{https://zbmath.org/?q=an:0152.07702|0118.30302}


Linking options:
  • http://mi.mathnet.ru/eng/tm1486
  • http://mi.mathnet.ru/eng/tm/v60/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Generalization of the Cauchy–Bochner integral representation”, Math. USSR-Izv., 3:1 (1969), 87–104  mathnet  crossref  mathscinet  zmath
    2. M. A. Soloviev, “On the Fourier–Laplace transformation of generalized functions”, Theoret. and Math. Phys., 15:1 (1973), 317–328  mathnet  crossref  mathscinet
    3. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. II”, Math. USSR-Sb., 23:4 (1974), 467–482  mathnet  crossref  mathscinet  zmath
    4. V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Russian Math. Surveys, 44:3 (1989), 67–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:90
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019